Autor: |
Kowalczyk, Marta |
Rok vydání: |
2015 |
Předmět: |
|
Zdroj: |
Nonlinear Analysis: Real World Applications 24 (2015) pp. 108-125 |
Druh dokumentu: |
Working Paper |
DOI: |
10.1016/j.nonrwa.2015.01.006 |
Popis: |
In this article we study topological bifurcations of critical orbits of equivariant gradient equations. We give necessary and sufficient conditions for the existence of global bifurcations of solutions of these equations. Moreover, we apply these abstract results to the study of bifurcations of new families of planar central configurations of the N-body problem. |
Databáze: |
arXiv |
Externí odkaz: |
|